Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 41 No. 1, 2016

Print

 

Asymptotically Stable Solutions for a Nonlinear Functional Integral Equation
Le Thi Phuong Ngoc, Nguyen Thanh Long

1

Uniqueness of Meromorphic Functions Whose Certain Differential Polynomials Share a Small Function
Pulak Sahoo, Biswajit Saha

25

Existence and Long-Time Behavior of Variational Solutions to a Class of Nonclassical Diffusion Equations in Noncylindrical Domains
Nguyen Duong Toan

37

Regularization Methods and Iterative Methods for Variational Inequality with Accretive Operator
Nguyen Thi Thu Thuy

55

Strongly Koszul Edge Rings
Takayuki Hibi, Kazunori Matsuda, Hidefumi Ohsugi

69

Lyapunov Functionals that Lead to Exponential Stability and Instability in Finite Delay Volterra Difference Equations
Catherine Kublik, Youssef Raffoul

77

Some Geometric Properties of Generalized Cesàro-Musielak-Orlicz Spaces Equipped with the Amemiya Norm
Atanu Manna, P. D. Srivastava

91

A Predictor-Corrector Algorithm for P (κ)-Linear Complementarity Problems Based on a Specific Self-Regular Proximity Function
B. Kheirfam, K. Ahmadi

103

Power Values of Derivations on Multilinear Polynomials in Prime Rings
Basudeb Dhara, Sukhendu Kar, Sachhidananda Mondal

121

Some Properties, Explicit Evaluations, and Applications of Ramanujan’s Remarkable Product of Theta Functions
Nipen Saikia

133

The Backward Problem for Ginzburg-Landau-Type Equation
Dang Duc Trong, Bui Thanh Duy, Nguyen Dang Minh

143

Linear Difference Equations and Periodic Sequences over Finite Fields
Dang Vu Giang

171

You are here: Home No. 1